The net-method for finite and infinite regions with a piece-wise boundary
Doklady Akademii Nauk, Tome 168 (1966) no. 5, pp. 978-981
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1966_168_5_a1,
author = {E. A. Volkov},
title = {The net-method for finite and infinite regions with a piece-wise boundary},
journal = {Doklady Akademii Nauk},
pages = {978--981},
year = {1966},
volume = {168},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1966_168_5_a1/}
}
E. A. Volkov. The net-method for finite and infinite regions with a piece-wise boundary. Doklady Akademii Nauk, Tome 168 (1966) no. 5, pp. 978-981. http://geodesic.mathdoc.fr/item/DAN_1966_168_5_a1/